# SDR DL757961008

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Failed
- Location: Rt Wing Le
- Component: 114N150914
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

RIGHT BLOWOUT DOOR ASSY FORWARD OF RT WING LEADING EDGE PANEL.  611EB MISSING, REF. 57-2551-25 ITEM 75, CAUSED BY A BLOWN DUCT IN THE RT WING LEADING IPC REF 36-11-01-03, ITEM 145.
